File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Optimal Cash Management under a Stochastic Volatility Model

TitleOn Optimal Cash Management under a Stochastic Volatility Model
Authors
Issue Date2013
Citation
East Asian Journal on Applied Mathematics, 2013, v. 3, p. 81-92 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/183741
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorSong, Nen_US
dc.contributor.authorChing, WKen_US
dc.contributor.authorSiu, TKen_US
dc.contributor.authorYiu, Cen_US
dc.date.accessioned2013-06-18T04:11:56Z-
dc.date.available2013-06-18T04:11:56Z-
dc.date.issued2013en_US
dc.identifier.citationEast Asian Journal on Applied Mathematics, 2013, v. 3, p. 81-92en_US
dc.identifier.urihttp://hdl.handle.net/10722/183741-
dc.languageengen_US
dc.relation.ispartofEast Asian Journal on Applied Mathematicsen_US
dc.titleOn Optimal Cash Management under a Stochastic Volatility Modelen_US
dc.typeArticleen_US
dc.identifier.emailChing, WK: wching@hku.hken_US
dc.identifier.authorityChing, WK=rp00679en_US
dc.identifier.doi10.4208/eajam.070313.220413a-
dc.identifier.hkuros214817en_US
dc.identifier.volume3en_US
dc.identifier.spage81en_US
dc.identifier.epage92en_US
dc.identifier.isiWOS:000325517400001-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats